# SDR DALA2024061706134

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CORROSION INTERCONNECTING STRUT IB FLAP ON RH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT IB FLAP ON RH WING PER A319 FAM AMM 27-51-44-000-001-A. (0394440)
